# SDR DL767040603

- Difficulty date: June 23, 2004
- Submitted: June 29, 2004
- Operation: Air carrier
- Aircraft: N107DL
- Make and model: Boeing 767232
- Aircraft serial: 22219
- Aircraft time: 67,030 hours, 32,242 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 146T80482
- Condition: Corroded
- Location: Fs
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ER/A 091340-14, C2 DOOR LOWER SILL WAS FOUND WITH CORROSION LOCATED ON THE INNER CHORD UPPER FLANGE AT FS 1270-1279.  ADDITIONAL CORROSION WAS FOUND ON THE WEB AT FS 1279.
